# SDR ASAA2018101526467

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,264 hours, 10,026 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE DISPLAYED DURING PRE-FLIGHT. GROUNDED - YES. ACCOMPLISHED FMC BITE, REF FIM 34-61-00-810-801 - NO FAULTS NOTED - FMC DISAGREE LIGHT NO LONGER ILLUMINATES.
